# SDR R61A2024112900557

- Difficulty date: November 11, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 41,503 hours, 31,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR85 AT AFT SERVICE DOOR THRESHOLD HAS 1 ELONGATED HOLE. REAMED DAMAGED HOLE , FABRICATED AND INSTALLED REPAIR BUSHING FOR FRAME 85 AT AFT SERVICE DOOR THRESHOLD REFER ETD2024-170-030792.
